Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Diabetic, having lumps on face and body. No relief with medications. Changed night insulin. Solution?

Hi I am a female aged 39. I have been a diabetic for 20 years, diagnosed at age 19. After I got married at age 21, I started getting lumps on mum face and body - during the night, but by morning it would disappear. It listed for about 3 months and stopped. Treatment consisted of aterax and zytec. this condition came back almost 12 years later and i controlled it with Telfast. It has come back now for the past 8 months and the severity has increased. My eyes,lips and body is covered with red lumps which sometimes get hot and burn . my sleep is disturbed and I can t leave my home on somedays. I have seen a Dermatologist who changed my night insulin from Lantus to Levemir . There has been no change. I am at a loss as to what to do as the zytec doesn t work very well at the moment - I still wake up scratching and by morning I have huge welts covering a large part of my body. Any information will be very welcome. Regards Nasreen Essack
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You're a Diabetic for over 20 years.
As per the history the likely diagnosis is Urticaria.
That is your skin is hyperreactive to some allergen.
So to avoid this hypersensitivity reaction the allergen should be identified and avoided.
All the above mentioned medications are only for symptom relief.
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor